# SDR DALA201902010690

- Difficulty date: January 28, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 62,587 hours, 22,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: KNUCKLE BUSTER WAS GETTING CAUGHT ON DOOR LINING. CLEARANCED DOOR LINING AS REQUIRED. (0922501)
